# SDR AALA20160831005

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 8,291 hours, 4,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: L32A320180
- Condition: Detached
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING VALVE REGULATOR CABLE INOPERATIVE.  CABLE WAS NOT ATTACHED PROPERLY.  REINSTALLED WIRE CONTROL ASSEMBLY TO THE FLEXIABLE CONTROL ASSEMBLY AND PERFORMED OPERATIONS CHECK.  OPS CHECK GOOD IAW AMM 25-62-46.
